# SDR UPS00433283

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FRAME WEB IS CRACKED AT I/B END BETWEEN STRS 2 AND 2A LT BS 360.  REPAIR CARRIED OUT IAW QUERY NOTE 18/2000 AND SRM 51-10-02 CRACKED SEGMENT.  REMOVED REPAIR DOUBLERS, INSTALLED ON NDT INSP CLEARANCE APPROVED 8110 ISSUED FOR REPAIR.
